# SDR QXEA200501358

- Difficulty date: October 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 10,246 hours, 7,561 cycles
- Engine: Ge CF348C1
- Engine time: 7,561 hours, 5,491 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2455 (PDX-SBA) 30 MINUTES OUT OF PORTLAND NR 2 ENGINE N1 FAN VIBRATIONS.  FLIGHT RETURNED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  NO EMERGENCY DECLARED.
